# SDR AALA202010159006

- Difficulty date: October 14, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 10,471 hours, 3,918 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  "LAV SMOKE" ECAM DISPLAYED IN CRUISE.  CHECKED ALL LAVATORIES FOR SMOKE.  NO SMOKE FOUND.  ACCOMPLISHED TSM 26-17-810 LAVATORY SMOKE TEST.  NO MESSAGES NOTED.
